Search the Community
Showing results for tags 'BCG jab ASD'.
Found 1 result
Hi, this is my first post and I am looking for advice on the safety of the TB jab for my twelve year old autistic son. His autistic history is pretty classic. He was a very healthy infant hitting all milestones up until a year old. I stopped fully breast feeding at 11 months and switched to formula, an ear infection / glue ear followed. The doctor gave him antibiotics and within the space of 3 months everything changed. Severe stomach problems, loss of existing language, less eye contact, repetitive movements of head and hands, Extreme sensitivity to certain sounds. Spinning round and round for ages. I did not give him MMR as I did not think his system could cope but he took a bad reaction to his HIB jab at four years old. However, we turned things around and he has made huge progress. Having done years and years of various interventions, diet changes, Johanson sound therapy, speech therapy, cranial massage, Fastforword, physical exercises, he is now on the milder end of the spectrum. Yesterday I got a letter home from school informing me of the Schools BCG Immunisation programme and I am in a panic. What could happen? Could this cause any kind of regress? When he has been stressed in the recent past he has started blinking and not been able to stop. When he realises he can't stop, it gets worse, like a tic. I am afraid that if he takes a reaction to the jab something new [ or the blinking ] might start up and not stop. Can anyone give me any advice, please. My own doctors have been totally useless in the past. All our interventions have been through our own efforts. So I can't ask my docs for advice.